my injections wore off a week early


Posted by kathy , Apr 21,2001,05:30   Archive
my injections wore off a week earlier than usual; this same thing happened last year at this time, probably because the sun is again brighter and lower in the sky . the Celebrex masked the usual pain that sort of warns me gradually of their decline. this is i suppose good. Dan. i used 5 layers of Emla cream and tho it deadened some of the shots, it was not enough. i got a prescription for something to use as a painkiller next time. Also while checking to make sure the botox was mixed with preservative free saline , my doctor assured me that it was and informed me that preservatives actually kill the Botox, so any of you that are still dealing with this problem, no wonder it doesn't work!



Recommend Current pageAuthor Profile
Replies to this message


Re: my injections wore off a week early

Re : my injections wore off a week early --- kathy
Posted by patti , Apr 24,2001,21:45 Top of Thread Archive
Hi all! It's been awhile since I posted.

kathy, It's funny my doctor said the opposite when I told him about the "Preservative free saline" Perhaps he or I misunderstood each other about it. He's connected with UCLA in CA and said there was some kind of study about it.
I take Vicodin 7.5 and an anxiety pill before I get my shots. Plus using EMLA cream. It helps. Like I've said before. They can take off my head when I go after I take them. That works well because that's the only time I take it.




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: my injections wore off a week early

Re : Re: my injections wore off a week early --- patti
Posted by kathy , Apr 27,2001,13:54 Top of Thread Archive
he said the opposite? i was checking to make sure because iam sick and tired of my injections being so painful. this is strange. the skin around my eyes where i put the emla is now peeling ang itching, and my left eye has decided to not cooperate and open at the same time as my right. Next time i am taking a Tylenol #3 with codeine, like Shirley suggested, anything to deaden the pain!
Isn't anyone else experiencing a difference in this bright, hot sun than me? in the length or duration of their injections ? i posted last year at this time also on exactly the same subject and when i called , the nurse said that , yes the sun does that.

--modified by kathy at Fri, Apr 27, 2001, 13:56:27




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: my injections wore off a week early

Re : Re: my injections wore off a week early --- kathy
Posted by patti , Apr 30,2001,15:36 Top of Thread Archive
Kathy....

I've been taking 500 mg of magnesium a day and I must say that I think it has helped a lot with light sensitivity. It will also be 5 months since I had my last Botox shots. I'm trying to go as long as I can before my next shots hoping that they will work better. If anyone does decide to try the 500 mg of magnesium, check with your "intern" first and split it up into 250mg per day. Are you on anti depressants? If so, What? I know Celexa can make your eyes more light sensitive.




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: my injections wore off a week early

Re : Re: my injections wore off a week early --- patti
Posted by kathy , May 01,2001,05:32 Top of Thread Archive
maybe i'll increase my calcium, zinc and magnesium supplement then. I think because my injections wore off early, this a side effect of getting them at this time and the sun is lower, hotter and brighter inthe sky at this time of year. No, i don't take antidepressants, only the ativan and Celebrex to control the spasms and the pain and of course am using the refresh plus eyedrops much more frequently during this period. Gosh if i had to take a third medication, how would all of those interact?!!! i think i've heard that the eyedrops can also increase the light sensitivity , but i'd rather have that than the dry scratchy eyes that would happen if i didn't use them during the time the Botox is taking affect.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: my injections wore off a week early

Re : Re: my injections wore off a week early --- kathy
Posted by patti , May 01,2001,09:22 Top of Thread Archive
kathy..

About Celebrex. Is it for controlling spasms? My doctor prescribed if for terrible pains in my legs
because she doesn't know what's wrong with me. My insurance won't cover it all because they say
Celebrex is new and there are other medications out there that do the same. If you say it helps with
spasms I will pay for the medication and fight with them later. I've heard Ativan mentioned here but
forgot what it was for. I'll look it up. I'm also going to look up Celebrex. Be sure to take B6 and calcium with the magnesium.

--modified by patti at Tue, May 01, 2001, 09:24:30




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: my injections wore off a week early

Re : Re: my injections wore off a week early --- patti
Posted by kathy , May 11,2001,10:00 Top of Thread Archive
i upped my B vitamins and the rest, thanks. Celebrex has been around for i think a year or so. it's a Cox2 inhibiter, anti-inflammatory, non addictive painkiller used for arthritis. I don't take it every day, but it seems to work better if its in your system for awhile. Ativan is also used as a muscle relaxant for muscle and skeletal pain. I don't feel good taking it every day, so its kind of a balance betwwen getting it built up in your system when needed and stopping it for a break, i had tremendous problems with pain almost every day during the hot weather and humidity last year, so i am hoping it will help me survive this summer better altho read my posting on periods of blindess today. Maybe this is just a bad time after my injections. as we all have from time to time. crossing my fingers!

--modified by kathy at Fri, May 11, 2001, 10:02:20




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: my injections wore off a week early

Re : Re: my injections wore off a week early --- kathy
Posted by Christel-California , May 01,2001,11:25 Top of Thread Archive
Kathy, how long have you taken Ativan and how much do you take? Do you feel that it affects your short term memory? I take 1 mg a day and have for a number of years. I have a terrible time remembering things and also feel my equilibrium affected. I blame everything on Ativan, hope I'm right, don't have any use for Alzheimers.
Christel in Ca. where everything is blooming



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: my injections wore off a week early

Re : Re: my injections wore off a week early --- Christel-California
Posted by kathy , May 11,2001,10:09 Top of Thread Archive
No!! but in combination with the celebrex which is pretty potent I do notice a sort of "now what was i just doing??" type of thing definitely. that's why i don't like to take it when i don't have to. I am starting to go thru "the change" also. Im wondering if this could also be a hormonal thing? i only take 3 of the .5mg ativan a day. My mother has Alzheimers, so I too am super aware of this . Everyone tells me my memory is really good, so I'm not worried about that yet.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile